# SDR AALA202210101777

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737
- Aircraft serial: 33203
- Aircraft time: 39,619 hours, 16,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR VERY DIFFICULT TO INSTALL OR REMOVE FROM FLOOR CLIP. ADJUSTED GRIT BAR FLOOR CLIP. OPERATIONAL CHECK GOOD PER AMM 52-10-00.
